Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Question for the ladies: Clitoral orgasam

Quest, Paxil and other similar medications are famous for having that effect. Have your wife talk to the MD who prescribed it. Believe it or not, it is getting common for doctors to RX Viagra for women for that very problem. It increases the blood flow and sensitivity down there just like a man. So if the clitoral thing is that important you might look into a medical solution.


I have some Viagra of my own, and my wife said she was willing to give it a try. I don’t know what dose she should take though, 25 or 50 millagrams? Any suggestions.


I guess it is safe to assume there is no age restriction for viagra as long as the individual using it is an adult?

You don't have to be great to start, but you have to start to be great.

Zig Ziglar


There are some fundamental flaws here…

First, I cannot see how a psych can authorize something on the level of Paxil for a condition that exists for a few days out of the month (if I understand the situation correctly). You do not take a daily heavy-duty psych drug daily for such a problem.

The issue, if it’s PMS related, is one of hormones and not a psychiatric condition. Therefore, you look at this from a situation of what is going on with the hormones and how can she take something (during that time period) that will benevolently readjust the hormones or ease the issue. Look at herbal remedies first. Always go there before you pull the trigger on heavy meds. This isn’t to say that in some cases heavy duties aren’t necessary but this clearly doesn’t appear to be it.

As a society we’ve lost sight of why such heavy duty psych drugs were first developed years ago. Nowadays, they are clearly being misused for a number of reasons. You can blame both the medical field for that and the non-medical society as well. They are both guilty.

The fact is that I’ve watched several people absolutely CHANGE their personality under the influence of these drugs. In particular a woman that I attended high school with and am still close with 20+ years later. She always had terrible PMS and was ultra-moody. Undoubtedly hormonal in her case. She has since gone to some herbal thing (after a vicious fight to get off the meds) that boosts her seratonin levels, which were almost non-existant. She’s a great friend and I felt like I had lost her during all that time. One cannot make medical decisions for another, as we all know.

Look, I think there are situations where herbal is right and ones where meds are right. The diff is that herbals don’t do heavy personality changes that can’t be easily reversed or muted (simply by discontinuation). I just don’t like how this psych has handled this at all.

Also, 1quest, you mentioned that she had some anxiety about it. Then shes says it’s not an issue. Well, which is it? Personally, if her personality is changing then I would be concerned. And contradictory expressions are a sign of that (to me). Maybe she’s not crying and all that right now, but has it taken other things out of her personality?? That is bad shit, man. Bad. That is what heavy stuff can do to a person - really alter signifigant parts of their personality. Mute them, so to speak, in many ways. And it usually takes a few years of such miserableness to understand what the meds have in fact done to the person (and the marriage, by consequence).

I take St. John’s twice a day. It does wonders for me and it’s fine. But if it didn’t then I’d rather live with the unmedicated me than what happens so often when people become medicated. At least I know that person and can deal and be in control. I personally have seen some people literally brain-scorched by irresponsible psychs. They will never be the same.

I say, address the problem (hormones) by doing a lot of research and try various things. Don’t give your wife and your relationship into the hands of a psych who doesn’t have to endure the ramifications of their prescriptions. I just think they go nuclear too quickly instead of working up the scale with stuff.

Well, I tried to make that as neutral as I could, but I am just sooo pissed off when I think of all my friend’s marriages that have been (almost to a man and woman) detrimentally affected by careless prescription writers (which is what many, many psychs are).

Be careful when you mess with the brain.



This is 1 Quest’s wife. You are kind of off the mark here. I’ve have taken medicines for my PMS for years. The hormone change I went through before taking these medicines were totally out of control. I was out of control. Unless you are a women who has ever gone through these horrible moments in life you would not understand. The medicine cannot just be taken a few days out of the month. It has to be taken on a regular basis to level out your system through the whole month. To be honest, taking the PaxilCR is what has finally put me back to normal again. I have read many stories about bad side affects and dangerous ones that people who have taken herbal medicines have experienced too, so there is always both sides of the coin that you have to look at. Believe me, I tried some of those things years ago also, to know avail. I have had only this one bad side effect from this medicine and my husband and I know that this medicine has helped me, not changed me. I appreciate your opinion, but I think you have taken all this out of context. There is no problem in our marriage or anything like that. We are closer now then we have ever been.
As far as me saying this bad side affect I have is not a problem but that I have anxiety about it, it’s not a problem to me because our love making is sooo much better now than it has ever been and I orgasm at the least 3 times each time we make love. The reason I said I have anxiety about it is that I get anxious when my husband starts to give me oral sex and I’m afraid I won’t reach an orgasm that way and I don’t want to make him feel bad about it, because he satisfies me so much in our love making. I don’t want him to get a complex thinking it’s something he is doing wrong.

Dear Mrs 1Quest,

My sincere apology if my post came off incorrectly. Unfortunately via even a forum you can only gather but so much information on a particular personal issue, as there is often times no fluid back and forth and you have to infer what is being said. Such is the weakness of the medium, I am afraid.

I do understand the issue of daily use for Paxil and other SSRI. And that there are not many substances that are side-effect free, herbal or not.

Actually, my concern was *for* you and for your marriage. I am quite happy if things are better and not as I had perceived. I hadn’t gotten that impression from the thread, but that is great to hear. Your explanation of the situation was quite clear and informative. Please understand that most, if not all, of the guys here want the best for their fellow members (and their relationships). It’s one of the really nice things about this community, to me, at least.

Now this isn’t the first time you’ve posted at Thunder’s, is it? I seem to recall you responding to another thread at some point.

Anyways, I wish you the best!


Hmmm. I reread your post (again) and it leaves me with the thought that women so oftentimes describe situations better than men do.

Now I understand the anxiety and all that. (the lightbulb has gone ON).



All times are GMT. The time now is 07:48 PM.